# SDR SABA011065

- Difficulty date: November 16, 2001
- Submitted: November 22, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,558 hours, 21,782 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 104A70303A
- Condition: Contaminated
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5103 FROM HICKORY TO CHARLOTTE: JUST AFTER TAKE-OFF, PILOT REPORTED THE RETRACTION OF RIGHT MAIN GEAR WAS SLOW.  UPLOCK INDICATED NORMAL.  AIRCRAFT LANDED IN CHARLOTTE WITH NO OTHER PROBLEM.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE ADJUSTED THE UPLOCK LIMIT SWITCH AND BLED AIR FROM SYSTEM.  RETRACTION CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
